# SDR ASAA0956206

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,760 hours, 3,386 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1001
- Condition: Intermittent
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT BETWEEN 18000 AND 12000 THE NR 1 ENGINE FUEL SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT AND REMAINED ON FOR DURATION OF FLIGHT.  NO OTHER NEGATIVE INDICATION WITH NR1 NOTED.  LIGHT WENT DIM ON NR1 START LEVER CUTOFF.  GROUNDED YES.  PERFORMED FIM TASK 78-22-00-810-809.  DETERMINED FAULT TO BE INTERMITTENT. REPLACED LT WING SPAR VALVE AS PRECAUTION REF MM 28-22-11.  OPS NORMAL.  VERIFICATION FLIGHT SUCCESSFUL.
